American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 53 of 53 found      Go to page: 1 2

[31] Martin Bridgeman. The Structure and Enumeration of Link Projections. Trans. Amer. Math. Soc. 348 (1996) 2235-2248. MR 1321569.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] I. P. Goulden and D. M. Jackson. Connection coefficients, matchings, maps and combinatorial conjectures for Jack symmetric functions. Trans. Amer. Math. Soc. 348 (1996) 873-892. MR 1325917.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] Charles Livingston. Knotted symmetric graphs . Proc. Amer. Math. Soc. 123 (1995) 963-967. MR 1273507.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] Kouki Taniyama. Knotted projections of planar graphs . Proc. Amer. Math. Soc. 123 (1995) 3575-3579. MR 1301531.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] Neil Robertson, P. D. Seymour and Robin Thomas. Linkless embeddings of graphs in $3$-space . Bull. Amer. Math. Soc. 28 (1993) 84-89. MR 1164063.
Abstract, references, and article information
View Article: PDF

[36] Feng Luo and Richard Stong. Combinatorics of triangulations of $3$-manifolds . Trans. Amer. Math. Soc. 337 (1993) 891-906. MR 1134759.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] Kunio Murasugi and Józef H. Przytycki. An index of a graph with applications to knot theory. Memoirs of the AMS 106 (1993) MR 1171835.
Book volume table of contents

[38] J. W. Cannon and Daryl Cooper. A characterization of cocompact hyperbolic and finite-volume hyperbolic groups in dimension three . Trans. Amer. Math. Soc. 330 (1992) 419-431. MR 1036000.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] François Jaeger. Circuit partitions and the homfly polynomial of closed braids . Trans. Amer. Math. Soc. 323 (1991) 449-463. MR 986693.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] Lorenzo Traldi. A dichromatic polynomial for weighted graphs and link polynomials . Proc. Amer. Math. Soc. 106 (1989) 279-286. MR 955462.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] Kunio Murasugi. On invariants of graphs with applications to knot theory . Trans. Amer. Math. Soc. 314 (1989) 1-49. MR 930077.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] Herman Servatius, Carl Droms and Brigitte Servatius. Surface subgroups of graph groups . Proc. Amer. Math. Soc. 106 (1989) 573-578. MR 952322.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] Alberto Cavicchioli. A combinatorial characterization of $S\sp 3\times S\sp 1$ among closed $4$-manifolds . Proc. Amer. Math. Soc. 105 (1989) 1008-1014. MR 931726.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] François Jaeger. Tutte polynomials and link polynomials . Proc. Amer. Math. Soc. 103 (1988) 647-654. MR 943099.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] John Kalliongis and Andy Miller. Equivalence and strong equivalence of actions on handlebodies . Trans. Amer. Math. Soc. 308 (1988) 721-745. MR 951625.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[46] George Frank. Templates and train tracks . Trans. Amer. Math. Soc. 308 (1988) 765-784. MR 951627.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] A. Libgober. Homotopy groups of the complements to singular hypersurfaces. Bull. Amer. Math. Soc. 13 (1985) 49-51. MR 788390.
Abstract, references, and article information
View Article: PDF

[48] S. M. Gersten. On fixed points of automorphisms of finitely generated free groups. Bull. Amer. Math. Soc. 8 (1983) 451-454. MR 693960.
Abstract, references, and article information
View Article: PDF

[49] Russell B. Walker. Oriented toral knot lattices . Proc. Amer. Math. Soc. 87 (1983) 181-186. MR 677258.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[50] Carlo Gagliardi. Extending the concept of genus to dimension $n$ . Proc. Amer. Math. Soc. 81 (1981) 473-481. MR 597666.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[51] Massimo Ferri. Crystallisations of $2$-fold branched coverings of $S\sp{3}$ . Proc. Amer. Math. Soc. 73 (1979) 271-276. MR 516477.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[52] Jacob Eli Goodman and Hironori Onishi. Even triangulations of $S\sp{3}$ and the coloring of graphs . Trans. Amer. Math. Soc. 246 (1978) 501-510. MR 515556.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[53] L. Asimow and B. Roth. The rigidity of graphs . Trans. Amer. Math. Soc. 245 (1978) 279-289. MR 511410.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 53 of 53 found      Go to page: 1 2